Katedra Funkcji Rzeczywistych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1979] [1977] [1976] [1974]
1-14 z 14.

2003

14.
Dwi Juniati, David Trotman, Guillaume Valette
13.
Janusz Adamus
12.
Wojciech Kucharz, J.Bochnak
Approximation of holomorphic maps by algebraic morphisms, ANN. POLON. MATH. 80 (2003), 85–92
9.
Real divisors algebraically equivalent to zero, MATH. RES. LETT. 10 (2003), no. 5-6, 807–818
8.
Tadeusz Krasiński, Krzysztof Nowak
Intersection of analytic curves, ANN. POLON. MATH. (2003), 193—202
6.
Stanisl aw L ojasiewicz (1926--2002), WIADOM. MAT. 39 (2003), 183--190
5.
Wiesław Pawłucki, E.Bierstone,P.D.Milman
3.
Smooth points of a semialgebraic sets, ANN. POLON. MATH. 82.2 (2003), 149--153
2.
On asymptotic solutions of analytic equations, ANN. POLON. MATH. 82.1 (2003), 71--76
1.
On the Noether exponent, ANN. POLON. MATH. 81 (2003), no. 2, 123--129